RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2004, Volume 75, Issue 3, Pages 384–391 (Mi mz42)  

This article is cited in 3 scientific papers (total in 3 papers)

Uniform Stability of Local Extrema of an Integral Curve of an ODE of Second Order

I. P. Pavlotsky, M. Strianese


Abstract: A second-order equation can have singular sets of first and second type, $S_1$ and $S_2$ (see the introduction), where the integral curve $x(y)$ does not exist in the ordinary sense but where it can be extended by using the first integral [1–5]. Denote by $Y$ the Cartesian axis $y=0$. If the function $x(y)$ has a derivative at a point of local extremum of this function, then this point belongs to $S_1\cup Y$. The extrema at which $y'(x)$ does not exist can be placed on $S_2$. In [5–8], the stability and instability of extrema on $S_1\cup S_2$ under small perturbations of the equation were considered, and the stability of the mutual arrangement of the maxima and minima of x(y) on the singular set was studied (locally as a rule, i.e., in small neighborhoods of singular points). In the present paper, sufficient conditions for the preservation of type of a local extremum on the finite part of $S_1$ or $S_2$ are found for the case in which the perturbation on all of this part does not exceed some explicitly indicated quantity which is the same on the entire singular set.

DOI: https://doi.org/10.4213/mzm42

Full text: PDF file (221 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2004, 75:3, 352–359

Bibliographic databases:

UDC: 517.925.5
Received: 30.01.2003

Citation: I. P. Pavlotsky, M. Strianese, “Uniform Stability of Local Extrema of an Integral Curve of an ODE of Second Order”, Mat. Zametki, 75:3 (2004), 384–391; Math. Notes, 75:3 (2004), 352–359

Citation in format AMSBIB
\Bibitem{PavStr04}
\by I.~P.~Pavlotsky, M.~Strianese
\paper Uniform Stability of Local Extrema of an Integral Curve of an ODE of Second Order
\jour Mat. Zametki
\yr 2004
\vol 75
\issue 3
\pages 384--391
\mathnet{http://mi.mathnet.ru/mz42}
\crossref{https://doi.org/10.4213/mzm42}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2068801}
\zmath{https://zbmath.org/?q=an:1062.34001}
\transl
\jour Math. Notes
\yr 2004
\vol 75
\issue 3
\pages 352--359
\crossref{https://doi.org/10.1023/B:MATN.0000023314.11781.ce}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000221289900006}


Linking options:
  • http://mi.mathnet.ru/eng/mz42
  • https://doi.org/10.4213/mzm42
  • http://mi.mathnet.ru/eng/mz/v75/i3/p384

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Pavlotskii, IP, “Properties of the trajectory of an ordinary differential equation in a neighborhood of a singular point of the second type”, Doklady Mathematics, 75:3 (2007), 440  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    2. Pavlotsky, IP, “Stability of an integral curve of a second-order ordinary differential equation at the intersection of its singular set with the axis y=0”, Doklady Mathematics, 77:2 (2008), 179  crossref  mathscinet  zmath  isi  scopus  scopus
    3. Pavlotsky, IP, “Behavior of the trajectories of a second-order ordinary differential equation in a neighborhood of a singular point”, Doklady Mathematics, 77:2 (2008), 205  mathnet  crossref  mathscinet  zmath  isi  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:154
    Full text:31
    References:17
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019